# SDR EY2R9601422

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Propeller: Hartzl HCD4N3A
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: 4991
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB O'RING GROOVE DAMAGE
